# SDR AALA202306076229

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A320*
- Aircraft serial: 4025
- Aircraft time: 41,338 hours, 16,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR ARMING LEVER LOOSE. MAINTENANCE RE-SECURED LOOSE SCREW ON THE 3L DOOR ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
